# SDR DXTA200601814

- Difficulty date: December 22, 2006
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N903QS
- Make and model: Cessna 750
- Aircraft serial: 7500162
- Aircraft time: 5,492 hours, 3,330 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Position Sensor
- Part number: 99145104
- Part serial: A0184
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 2,283 hours, 1,365 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL  CAS ILLUMINATED CLIMBING  THROUGHT FL 360 PRESSED FLAP RESET BUTTON & THE CONDITION  CLEARED NO FUTHER ABNORMALITIES DURING APPROACH & LANDING. PERFORMED CITATION X FLAP TROUBLESHOOTING PROCEDURE AND TROUBLESHOT DISCREPANCY TO AN INTERMITTENTLY FAILING R/H RESOLVER R & R RESOLVER WITH AN INSPECTED ONE.  FLAP SYSTEM OPS CHECKS GOOD.  WORK PERFORMED I.AW.. CHAPTER 27-52-00  OF THE CITATION 750 MM.
